“Mohammad Ali Esmkhani”

Tel: +98 21 29902923
Fax: +98 21 2290648
Email:

IPM Positions |
||
Student Researcher, School of Mathematics
(2002 - 2005 ) |
||
Non IPM Affiliations |
||
PhD Student of Shahid Beheshti University | ||
Research Interests |
||
Commutative Algebra, Algebraic Geometry, Homological Algebra | ||
Present Research Project at IPM |
||
Some Problem on Local Cohmology and closure | ||
Related Papers |
1. | M. A. Esmkhani and M . Tousi Gorenstein injective modules and Auslander categories Archiv der Mathematik 89 (2007), 114-123 [abstract] |
2. | M. A. Esmkhani and M. Tousi Gorenstein homological dimensions and Auslander categories J. Algebra 308 (2007), 321-329 [abstract] |
3. | K. Divaani-Azar, M. A. Esmkhani and M. Tousi Some criteria of cyclically pure injective modules J. Algebra 304 (2006), 367-381 [abstract] |
4. | K. Divaani-Aazar and M.A. Esmkhani Associated prime submodules of finitely generated modules Comm. Algebra 33 (2005), 4259 - 4266 [abstract] |
[Back]
|